# SDR DALA2017030501774

- Difficulty date: March 4, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 65,980 hours, 47,155 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 18 INOPERATIVE.  FOUND CONNECTOR UNDER SEAT 18E DISCONNECTED. CONNECTED AND OPS CHECKED NORMAL IAW AMM 33-53
